Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 352152, 20 pages
http://dx.doi.org/10.1155/2014/352152
Research Article

Unified Mathematical Framework for Slicing and Symmetry Reduction over Event Structures

1G&S Labs, School of Software, Dalian University of Technology, Dalian 116620, China
2School of Electronic and Information Engineering, Lanzhou Jiaotong University, Lanzhou 730070, China
3School of Computer and Information Technology, Beijing Jiaotong University, Beijing 100044, China

Received 28 January 2014; Accepted 27 April 2014; Published 12 June 2014

Academic Editor: Xiaoyu Song

Copyright © 2014 Xinyan Gao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xinyan Gao, Yingcai Ding, Wenbo Liu, et al., “Unified Mathematical Framework for Slicing and Symmetry Reduction over Event Structures,” Journal of Applied Mathematics, vol. 2014, Article ID 352152, 20 pages, 2014. https://doi.org/10.1155/2014/352152.